Title

Almost Hermitian Manifold with Quarter Symmetric Non-Metric Connection

Author First name, Last name, Institution

Manisha Kankarej

Document Type

Article

Source of Publication

Journal of International Academy Of Physical Sciences

Publication Date

4-11-2018

Abstract

In this research, certain results for an almost Hermite manifold equipped with a quarter symmetric non-metric connection has been mentioned. A part from finding the necessary and sufficient condition for a covariant almost analytic vector field with respect to Riemannian connection D to be covariant almost analytic with respect to quarter symmetric non-metric connection âˆ"¡ , it has also been shown that Nijenhuis tensor with respect to the connection âˆ"¡ on an almost Hermite manifold equipped with a quarter symmetric non-metric connection is equal to the Nijenhuis tensor with respect to the Riemannian connection. The geodesics on an almost Hermite manifold equipped with quarter symmetric non-metric connection has also been discussed.

Volume

21

First Page

97

Last Page

106

Disciplines

Physical Sciences and Mathematics

Indexed in Scopus

no

Open Access

no

Share

COinS